# SDR AU001112

- Difficulty date: November 22, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Hwksly DH104*
- Engine: Rroyce GIPSY70MK2
- Propeller: Hwksly PD143312
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuel Sys
- Component: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT FUEL SYSTEM CONTAMINATED WITH EDA (ETHYLENE DIAMINE).  (X)
